# SDR 2006UALA00635

- Difficulty date: April 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 40,866 hours, 8,543 cycles
- Engine: Pwa PW4077
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Switch
- Part number: AW251018
- Condition: Malfunctioned
- Location: Cabin Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE FROM SEATS 12A/B.  AREA VERY HOT TO THE TOUCH.  PANEL MATERIAL BEGAN TO MELT.  POWER REMOVED FROM SEAT ENTERTAINMENT SYSTEM.  FLT ATTENDANT TURNED OFF SEAT POWER AT CACP.  FLT CREW CONFIRMED POWER REMOVED FROM SEAT ENTERTAINMENT SYSTEM.  REPLACED BOTH SEAT BACK CYCLER SWITCH & PCU.  ALL FUNCTIONS OP CHECK NORMALLY.
